Alert archive / Texas / Flash Flood Warnings in 2009
Flash Flood Warning 1, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this flash flood warning at Apr 17, 2009, 2:25 PM CDT for 7 counties in Texas. It was in force for 4 hr. 8 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 17, 2009, 2:25 PM CDT (19:25 UTC)
- Expired
- Apr 17, 2009, 6:15 PM CDT
- In force
- 4 hr
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Flood severity
- None
Counties Bastrop County, TX, Caldwell County, TX, DeWitt County, TX, Fayette County, TX, Gonzales County, TX, Lavaca County, TX, Lee County, TX
The radar
The Austin/San Antonio radar (KEWX), 109 km from the middle of the area, began a volume at 19:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 17, 2:45 PM CDT | FLASH FLOOD | Moulton, TX | MOULTON POLICE CHIEF REPORTS STREET FLOODING IN THE CITY FROM OVER 7 INCHES OF RAIN. |
| Apr 17, 2:45 PM CDT | HEAVY RAIN 9.75 | 1 Nw Moulton, TX | HEAVY RAIN ALONG STATE HIGHWAY 1680. AMOUNT IS FROM MIDNIGHT. |
| Apr 17, 2:49 PM CDT | FLOOD | Moulton, TX | POLICE DEPT REPORTS SOME STREET FLOODING WITH OVER 7 INCHES OF RAINFALL SINCE THIS MORNING. |
| Apr 17, 2:56 PM CDT | FLOOD | 1 Nw Moulton, TX | UPDATED...THE POLICE DEPT HAS RECIEIVED 9.75 INCHES OF RAINFALL SINE MIDNIGHT. |
| Apr 17, 3:00 PM CDT | HEAVY RAIN 2 | 3 Wnw Gonzales, TX | TWO INCHES OF RAIN WITHIN THE PAST TWO HOURS. |
| Apr 17, 3:15 PM CDT | FLASH FLOOD | Schulenburg, TX | *** 1 FATAL *** A CAR STALLED IN AN UNDERPASS IN THE TOWN OF SCHULENBURG. RAPIDLY RISING WATER WAS OBSERVED. |
| Apr 17, 3:25 PM CDT | FLOOD | Moulton, TX | HIGHWAYS FM1618 AND FM532 ARE CLOSED DUE TO FLOODING. |
| Apr 17, 3:38 PM CDT | FLASH FLOOD | Flatonia, TX | HIGHWAY 90 EAST OUT OF FLATONIA IS CLOSED DUE TO HIGH WATER. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 20 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 12:00Z, 7.4 hours before the alert went out and 237 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2605 J/kg
- Mixed-layer CIN
- -15 J/kg
- Mixed-layer LCL
- 468 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 79 m²/s²
- 0-3 km storm-relative helicity
- 186 m²/s²
- Significant tornado parameter
- 1.4
- Supercell composite
- 7.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS54 KEWX 171925
FFWEWX
TXC021-055-123-149-177-285-287-172315-
/O.NEW.KEWX.FF.W.0001.090417T1925Z-090417T2315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
225 PM CDT FRI APR 17 2009
THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHEASTERN BASTROP COUNTY...
EXTREME EAST CENTRAL CALDWELL COUNTY...
NORTH CENTRAL DEWITT COUNTY...
FAYETTE COUNTY...
GONZALES COUNTY...
NORTHERN LAVACA COUNTY...
EASTERN LEE COUNTY...
* UNTIL 615 PM CDT.
* AT 217 PM CDT...THE FAYETTE COUNTY SHERIFF REPORTED FLOODING IN
FLATONIA AT 215 PM.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
SMITHVILLE...ROUND TOP...MULDOON...LA GRANGE...GIDDINGS...
FAYETTEVILLE...DIME BOX AND CISTERN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WHEN WATER COVERS THE ROAD...TURN AROUND DONT DROWN. THE LIFE YOU
SAVE MAY BE YOUR OWN. PLEASE REPORT FLOODING TO LOCAL LAW
ENFORCEMENT.
&&
LAT...LON 2965 9686 2959 9683 2959 9679 2949 9670
2945 9670 2928 9698 2928 9764 2941 9772
2990 9726 3019 9713 3042 9694 3032 9666
3027 9666 3017 9678 3017 9669 3014 9665
2995 9657
$$1 follow-up statement
000
WGUS74 KEWX 172125
FFSEWX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
425 PM CDT FRI APR 17 2009
TXC021-055-123-149-177-285-287-172315-
/O.CON.KEWX.FF.W.0001.000000T0000Z-090417T2315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LEE TX-BASTROP TX-FAYETTE TX-CALDWELL TX-GONZALES TX-LAVACA TX-
DEWITT TX-
425 PM CDT FRI APR 17 2009
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 615 PM CDT FOR NORTH
CENTRAL DEWITT...NORTHERN LAVACA...GONZALES...EXTREME EAST CENTRAL
CALDWELL...FAYETTE...SOUTHEASTERN BASTROP AND EASTERN LEE COUNTIES...
AT 421 PM CDT...SHOWERS AND THUNDERSTORMS PRODUCING LIGHT TO MODERATE
RAINFALL CONTINUE ACROSS PORTIONS OF LEE...BASTROP AND FAYETTE
COUNTIES. MOVEMENT WAS NORTHEAST AT 25 MPH.
RUNOFF FROM EARLIER RAINFALL MAY STILL PRODUCE FLASH FLOODING
ACROSS THE WARNED AREAS.
LOCATIONS IN THE WARNING AREA INCLUDE SMITHVILLE...ROUND TOP...LA
GRANGE...GIDDINGS...FAYETTEVILLE AND DIME BOX.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WHEN WATER COVERS THE ROAD...TURN AROUND DONT DROWN. THE LIFE YOU
SAVE MAY BE YOUR OWN.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT FRIDAY
EVENING FOR SOUTH CENTRAL TEXAS.
&&
LAT...LON 2965 9686 2959 9683 2959 9679 2949 9670
2945 9670 2928 9698 2928 9764 2941 9772
2990 9726 3019 9713 3042 9694 3032 9666
3027 9666 3017 9678 3017 9669 3014 9665
2995 9657
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood warning went out at Apr 17, 12:55 PM CDT, 1 hour 30 minutes earlier.
Area forecast discussion, Apr 17, 12:55 PM CDT, 1 hour 30 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1255 PM CDT FRI APR 17 2009 .UPDATE... THE REMAINDER OF SVR WATCH 159 WILL BE ALLOWED TO EXPIRE AT THE TOP OF THE HOUR. ADDITIONALLY...A NEW SEVERE THUNDERSTORM WATCH (NUMBER 161) IS IN EFFECT FOR SOUTHEASTERN PORTIONS OF SOUTH CENTRAL TEXAS UNTIL 7 PM. && .PREV DISCUSSION... /ISSUED 1230 PM CDT FRI APR 17 2009/ DISCUSSION... SEE AVIATION SECTION. AVIATION... SHOWERS AND THUNDERSTORMS CONTINUE OVER THE EASTERN HALF OF OUR FORECAST AREA AND WILL EFFECT I35 TERMINALS OVER THE NEXT SEVERAL HOURS. CIGS WILL DEPEND ON WHETHER THERE IS A SHOWER OVER THE AIRPORT. OUTSIDE OF SHOWERS CIGS WILL BE VFR...WITH SHOWERS CIGS WILL BE MVFR TO IFR. DRT WILL STAY VFR THROUGH THE AFTERNOON AND EVENING. ANOTHER ROUND OF PRECIP WILL MOVE IN EARLY MORNING TOMORROW BETWEEN ABOUT 09Z AND 15Z. PREV DISCUSSION... /ISSUED 1124 AM CDT FRI APR 17 2009/ UPDATE... VERY ACTIVE MORNING ACROSS SOUTH CENTRAL TEXAS AS AN UPPER LOW ACROSS NORTHERN NEW MEXICO HAS SPAWNED A LINE OF CONVECTION ACROSS THE HEART OF THE STATE THIS MORNING. A DRYLINE WILL PUSH INTO THE REGION FROM THE WEST THROUGHOUT THE AFTERNOON BEFORE RETREATING WESTWARD OVERNIGHT. THUS...HAVE DECREASED RAIN CHANCES OUT WEST IN ANTICIPATION OF RAPID DRYING. WHILE SCATTERED SHOWERS WILL CONTINUE TO DEVELOP AHEAD OF THE DRYLINE...THE RISK FOR SEVERE STORMS APPEARS TO HAVE SHIFTED PREDOMINANTLY SOUTHEAST OF THE I-35 CORRIDOR. THUS...HAVE CLEARED THE WESTERN PORTION OF SVR WATCH 159. HAVE ALSO TWEAKED POP/WX/QPF GRIDS TO REFLECT CURRENT AND ANTICIPATED TRENDS. NEW ZONES OUT SHORTLY. PREV DISCUSSION... /ISSUED 752 AM CDT FRI APR 17 2009/ UPDATE... HAVE ADDED SEVERE THUNDERSTORM WATCH #159 FOR ALL OF SOUTH CENTRAL TEXAS, EXCEPT EDWARDS AND VAL VERDE COUNTIES. REMAINDER OF FORECAST IS ON TRACK. PREV DISCUSSION... /ISSUED 659 AM CDT FRI APR 17 2009/ AVIATION... SLOW MOVING COMPLEX REMAINS HEALTHY WITH A NEAR SEVERE STORM OVER DRT. THE LINE OF STORMS SHOULD REACH THE AUS/SAT AREAS BY 15Z WITH LOCALLY SEVERE STORMS POSSIBLE. AHEAD OF THE LINE, SHOWERS HAVE BECOME ABUNDANT WHILE THE CIGS AND VSBYS REMAIN MOSTLY IN THE LIFR CATEGORY. THUS NOT MUCH IMPROVEMENT EXPECTED UNTIL THE LEADING SQUALL LINE PASSES. SOME BRIEF CLEARING COULD DEVELOP IN THE WAKE OF THE COMPLEX, WITH MANY AREAS REMAINING UNDER MVFR CIGS. MOST OF THE MODEL DATA HOLDS ON TO IFR OR WORSE CONDITIONS AFTER 03Z AND A REPEAT OF SHOWERS/DRIZZLE AND ANOTHER EARLY MORNING TS COMPLEX IS PROJECTED TO DEVELOP TOWARD THE END OF THE TERMINAL PERIOD. PREV DISCUSSION... /ISSUED 412 AM CDT FRI APR 17 2009/ DISCUSSION... MODELS GENERALLY IN AGREEMENT THROUGH THE NEXT SEVERAL DAYS. AN UPPER LOW WILL MOVE ACROSS NORTHERN NEW MEXICO TODAY, ALONG THE OKLAHOMA/KANSAS BORDER SATURDAY, THEN INTO MISSOURI ON SUNDAY. A DRYLINE/PACIFIC COLD FRONT WILL SLOWLY MOVE EAST INTO AND ACROSS THE HILL COUNTRY AND SOUTH CENTRAL TEXAS TODAY THROUGH SATURDAY NIGHT, ALTHOUGH MAY DRIFT SLIGHTLY BACK WEST AT NIGHT. A SERIES OF MID LEVEL SHORT-WAVES AND UPPER JET STREAKS WILL ROTATE AROUND THE LOW. WILL MAINTAIN THE HIGH CHANCES OF SHOWERS AND THUNDERSTORMS TODAY THROUGH SATURDAY DUE UPPER LEVEL DIFFLUENCE AND LOWER LEVEL CONVERGENCE INTERACTING WITH A MOIST AIRMASS (PWS UP TO 1.9 INCHES. CONVECTIVE PARAMETERS INDICATE THE THREAT OF SEVERE THUNDERSTORMS WITH LARGE HAIL, DAMAGING WINDS, AND ISOLATED TORNADOES CONTINUING TODAY INTO SATURDAY. HAVE ADDED LLANO COUNTY TO THE CURRENT WATCH AS BOW ECHO CONTINUES TO TRACK EAST. LOCALLY HEAVY RAINFALL WITH TOTALS OF 2 TO 4 INCHES CAN ALSO BE EXPECTED WHICH MAY CAUSE URBAN AND SMALL STREAM TYPE FLOODING. WITH THE UPPER LOW OVER MISSOURI BY SUNDAY, A STRONGER COLD FRONT WILL MOVE THROUGH THE AREA LATE SATURDAY NIGHT INTO EARLY SUNDAY ENDING RAIN CHANCES WITH ITS PASSAGE. A DRY NORTHWESTERLY FLOW ENSUES AS THE LOW OPENS UP ACROSS THE EASTERN STATES AND AN UPPER RIDGE BUILDS IN THE WESTERN STATES LATE SUNDAY INTO EARLY NEXT WEEK. NIGHTTIME LOWS WILL BE COOLER DUE TO A DRIER AIRMASS, HOWEVER A DOWNSLOPE COMPONENT TO THE WIND WILL KEEP HIGHS IN THE UPPER 70S TO LOWER 80S. MIDDLE TO LATE NEXT WEEK, FLOW ALOFT BECOME ZONAL, WITH THE ECMWF MOVING A WEAK SHORT-WAVE ACROSS THE AREA FRIDAY. SOUTHERLY FLOW RETURNS MIDDLE OF THE WEEK WITH LOWS SHOWING A WARMING TREND AS LOWER LEVEL MOISTURE INCREASES. THIS MAY LEAD TO SLIGHT CHANCE POPS JUST BEYOND THIS FORECAST CYCLE NEXT FRIDAY. FIRE WEATHER... WETTING RAINS ARE EXPECTED ACROSS MUCH OF THE HILL COUNTRY AND SOUTH CENTRAL TEXAS TODAY THROUGH SATURDAY. RELATIVE HUMIDITIES WILL BRIEFLY FALL BELOW 20 PERCENT DURING THE AFTERNOON HOURS SATURDAY THROUGH WEDNESDAY, HOWEVER WINDS WILL GENERALLY BE AROUND 10 MPH OR LESS AND THE EXPECTED WETTING RAINS WILL TEMPER THE FIRE WEATHER CONDITIONS BY CAUSING SOME GREENUP. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 75 65 78 58 81 / 90 60 80 30 - AUSTIN BERGSTROM INTL AIRPORT 77 64 75 54 78 / 90 60 80 30 - NEW BRAUNFELS MUNI AIRPORT 76 66 78 55 81 / 80 60 70 30 - BURNET MUNI AIRPORT 72 61 77 54 79 / 90 60 70 20 - DEL RIO INTL AIRPORT 81 62 86 55 84 / 30 50 20 - - GEORGETOWN MUNI AIRPORT 75 63 75 55 79 / 90 60 70 30 - HONDO MUNI AIRPORT 77 64 80 54 81 / 70 60 50 10 - SAN MARCOS MUNI AIRPORT 75 66 79 56 80 / 90 60 70 30 - LA GRANGE - FAYETTE REGIONAL 77 66 77 59 80 / 90 60 70 30 - SAN ANTONIO INTL AIRPORT 76 66 77 57 82 / 80 60 60 20 - STINSON MUNI AIRPORT 77 66 78 57 83 / 80 60 60 20 - && .EWX WATCHES/WARNINGS/ADVISORIES... NONE. && 25/05
Hazardous weather outlook, Apr 17, 5:31 AM CDT, 8 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 531 AM CDT FRI APR 17 2009 TXZ171>173-183>194-202>209-217>225-228-181045- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 531 AM CDT FRI APR 17 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT... THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TODAY AND TONIGHT FOR SOUTH CENTRAL TEXAS. STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED TO MOVE THROUGH THE AREA...WITH MUCH OF THE ACTIVITY IN ORGANIZED COMPLEXES TODAY AND TONIGHT. LARGE HAIL...DAMAGING WINDS...ISOLATED TORNADOES...AND ISOLATED HEAVY RAINFALL TOTALS OVER 2 INCHES ARE POSSIBLE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... SEVERE THUNDERSTORMS...AND LOCALLY HEAVY RAINFALL TOTALS OF 2 TO 4 INCHES ARE POSSIBLE SATURDAY. MOST OF THE HEAVY RAIN AND SEVERE WEATHER IS EXPECTED TO FOCUS EAST OF A KERRVILLE TO PEARSALL LINE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY...TONIGHT...OR SATURDAY.
In the hours before
Special weather statement, Apr 17, 12:00 PM CDT, 2 hours 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1200 PM CDT FRI APR 17 2009 TXZ209-223-225-171800- FAYETTE-GONZALES-LAVACA- 1200 PM CDT FRI APR 17 2009 ...A STRONG THUNDERSTORM WAS AFFECTING FAYETTE...GONZALES AND LAVACA COUNTIES... AT NOON CDT...NWS METEOROLOGISTS ARE TRACKING A STRONG THUNDERSTORM NEAR MOULTON...MOVING NORTHEAST AT 35 MPH. PEOPLE IN FAYETTE...NORTHEASTERN GONZALES AND NORTHWESTERN LAVACA COUNTIES...INCLUDING THE FOLLOWING LOCATIONS...MOULTON...FLATONIA AND LA GRANGE...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. PEA SIZE HAIL...HEAVY RAIN...AND WINDS 30 TO 40 MPH ARE EXPECTED WITH THIS STORM.
Local storm report, Apr 17, 12:06 PM CDT, 2 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1206 PM CDT FRI APR 17 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0753 AM HAIL 4 NE BUCHANAN DAM 30.85N 98.39W
04/17/2009 M0.88 INCH BURNET TX PUBLIC
&&
EVENT NUMBER 00495
MCDONALDLocal storm report, Apr 17, 12:31 PM CDT, 1 hour 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1231 PM CDT FRI APR 17 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0757 AM HAIL 11 NE TOW 30.98N 98.33W
04/17/2009 E1.00 INCH BURNET TX PUBLIC
NICKEL TO QUARTER SIZE HAIL NEAR DEER CREEK ROAD.
&&
EVENT NUMBER 00496
MCDONALDLocal storm report, Apr 17, 12:43 PM CDT, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1243 PM CDT FRI APR 17 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0918 AM HAIL PEDERNALES FALLS STATE 30.31N 98.25W
04/17/2009 E0.75 INCH BLANCO TX PARK SERVICE
&&
EVENT NUMBER 00497
MCDONALDLocal storm report, Apr 17, 2:09 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
209 PM CDT FRI APR 17 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0154 PM HAIL 3 NNW MANOR 30.39N 97.57W
04/17/2009 M0.50 INCH TRAVIS TX AIRPLANE PILOT
AIRPORT MANAGER AT THE AUSTIN BIRDS NEST AIRPORT.
&&
EVENT NUMBER 00498
MCDONALDLocal storm report, Apr 17, 2:24 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
224 PM CDT FRI APR 17 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0210 PM FLOOD FLATONIA 29.69N 97.11W
04/17/2009 FAYETTE TX LAW ENFORCEMENT
SEVERAL CARS WERE WASHED OFF FM609 .
&&
EVENT NUMBER 00499
MCDONALDThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 16, 10:24 PM CDT | Severe Thunderstorm Warning | EWX | Kinney, Val Verde | 51 min |
| Apr 16, 11:09 PM CDT | Severe Thunderstorm Warning | EWX | Kinney, Val Verde | 36 min |
| Apr 17, 4:52 AM CDT | Areal Flood Advisory | EWX | Edwards, Val Verde | 113 min |
| Apr 17, 7:03 AM CDT | Severe Thunderstorm Warning | EWX | Kinney, Maverick | 57 min |
| Apr 17, 7:38 AM CDT | Severe Thunderstorm Warning | EWX | Gillespie, Llano | 39 min |
| Apr 17, 7:40 AM CDT | Severe Thunderstorm Warning | EWX | Burnet, Llano | 35 min |
| Apr 17, 8:03 AM CDT | River Flood Warning | EWX | Val Verde | 43 hr |
| Apr 17, 8:10 AM CDT | Severe Thunderstorm Warning | EWX | Blanco, Burnet, Gillespie, Hays, Kendall, Llano and 1 more | 50 min |
| Apr 17, 8:17 AM CDT | River Flood Warning | EWX | Val Verde | 18 hr |
| Apr 17, 8:59 AM CDT | Severe Thunderstorm Warning | EWX | Blanco, Burnet, Hays, Travis | 46 min |
| Apr 17, 9:23 AM CDT | Areal Flood Advisory | EWX | Blanco, Burnet, Gillespie, Llano | 3 hr |
| Apr 17, 9:47 AM CDT | Areal Flood Advisory | EWX | Hays, Travis, Williamson | 3 hr |
| Apr 17, 11:18 AM CDT | Areal Flood Advisory | EWX | Fayette, Lavaca | 117 min |
| Apr 17, 11:48 AM CDT | Severe Thunderstorm Warning | EWX | Frio | 27 min |
| Apr 17, 1:32 PM CDT | Areal Flood Advisory | EWX | DeWitt, Fayette, Gonzales, Lavaca, Lee | 118 min |
| Apr 17, 2:47 PM CDT | Tornado Warning | EWX | Fayette, Lavaca | 28 min |
| Apr 17, 5:10 PM CDT | Severe Thunderstorm Warning | EWX | Lee | 35 min |
Nearby
Flash Flood Warnings in Texas, 2009Every flash flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.